# SDR SIMA20120601002

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 18,716 hours, 18,716 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse
- Part number: 100FU01020
- Condition: Inoperative
- Location: Dc Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

EMERGENCY ELECTRICAL ABNORMAL AND DC BUSS 2 FAIL.  AIRCRAFT REMOVED FROM SERVICE.  RESET ELECTRICAL SYSTEM IAW FIM 24-60-00.  EMERGENCY ELECTRICAL ABNORMAL MESSAGE CLEARED, BUT DC BUSS 2 STILL REMAINS.  FUSE F0006 CHECKED GOOD.  5 AMP CIRCUIT BREAKER ON RT PDU CHECKED GOOD, SWAP DAU'S, PROBLEM RETURNS, PLACED BACK INTO ORIGINAL POSITIONS.  VERIFIED DC BUSS HAS 28V.   REMOVED AND REPLACED FUSE F0006 IAW AMM II CH 20-13-08.  OPS CHECKED GOOD IAW AMM II CH 24-60-00.  AIRCRAFT RETURNED TO SERVICE.
